| Model Number |
1000096 |
| Medical Device Problem Codes |
Filling Problem (1233); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a minimum fill notification occurred after filling the cartridge with 300 units of insulin. blood glucose was not impacted.Reportedly, the customer reloaded the same cartridge and continued insulin therapy.